# SDR HALA0700528

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,327 hours, 30,047 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING WALKAROUND, NOTICE HYD FLUID LEAKING FROM NR 1 ENG.  FOUND HYD FLUID LEAKING FROM HYD ENG PUMP PACKING AT PRESSURE PORT REPLACED PACKING, SERVICED NR 1 SYSTEM.  SYSTEM OPS CHECK LEAK CHECK GOOD.  OK FOR SERVICE.
